Been on 30mg for 4 weeks
Then up to 60mg for 2 weeks
Then back down to 40mg for 2 weeks.... by the time my next week appoint comes up, 05th Oct
It's been 17 days of severe diarrhoea 3 or 4 and up to 5 times day. This morning when I was standing for pee ( drug has appeared to slow urine flow too)
it was coming from both ends at once...relax the bum department and out it squirts. I thought FU8K IT! I have had enough of this SH8T
A couple of months ago doc tried me on these bloody tablets and I gave up after 10 days of hell but she ever so slightly scolded me and asked me to try longer and results can't be expected in 10 days and I would have to push on through the hurt to reach the land of faeries and happy people, so I started again and the first 3 lines of post is recent timetable of 2nd attempt on tabs. Diarrhoea started on 2nd week of upgrade to 60mg
After two weeks ( because of the runs) the doctor suggested a drop of 60mg to 40mg and it was not TOO bad...a few bad days but I managed but dose reduction made no difference to the runs
So dear reader, before even consulting doc on Thursday I am tapering and stopping these sh*t tablets...would a drop of 20mg down to 20mg be OK?
and how long would I sit on my new dose of 20mg before stopping completely?
So that would be 40 to 20 to nothing....that doable you think? considering my relatively short time on these things
I think a wee sedative* type thing at night (COPD friendly) would help my anxiety and I could deal with the depression as and when
*Can't take Mirtazapine because of the FX it has on my breathing